Monday, October 21, 2019
Home > Health > Severe Side Effects of Erectile Dysfunction Medicines

Severe Side Effects of Erectile Dysfunction Medicines

Never thought you would go through side effects of medicines you have been consuming for your erectile dysfunction problem?

Just like all the medicines do, the medicines for erectile dysfunction have side-effects as well. It all depends upon how severe your problem is and how heavier the doses are. There are certain side-effects that you can avoid, but there are a few severe ones that are commonly noticed in all those men who are consuming Vardenafil or other such medicines for their erectile dysfunction problem.

Firstly, headache is a common side-effect noticed in people. If you see a man complaining about his headache quite a lot, it is definitely because he is on erectile dysfunction medicines. We are not talking about the ordinary migraines that you get often; we are talking about severe migraines that you go through because of consuming medicines for erectile dysfunction.

Secondly, nasal congestion may take place if you are consuming medicines for your erectile dysfunction problem. You need to prepare yourself for this. Most of the medicines cause this problem and it is not the regular sinus that you have; it is a side-effect of the medicine and you need to bear it for a couple of months, or for as long as you consume the medicines.

Thirdly, you may feel palpitations, wherein you’d notice your heartbeats getting faster than usual. It is more like a panic attack that you get; however, it is only because you are on erectile dysfunction medicines.

Lastly, you may feel like there’s something in your eyes all the time. No matter how many people blow air in your eyes and how many times you check them in the mirror, you would not see any foreign object, despite the constant feeling. It is only a side-effect.